Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 852137, 7 pages
http://dx.doi.org/10.1155/2014/852137
Research Article

Complete Moment Convergence for Arrays of Rowwise -Mixing Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 20 February 2014; Accepted 28 April 2014; Published 11 May 2014

Academic Editor: Ming Mei

Copyright © 2014 Lulu Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lulu Zheng, Yanfang Liu, and Xuejun Wang, “Complete Moment Convergence for Arrays of Rowwise -Mixing Random Variables,” Abstract and Applied Analysis, vol. 2014, Article ID 852137, 7 pages, 2014. https://doi.org/10.1155/2014/852137.